Complementarity problems over cones with monotone and pseudomonotone maps. (English) Zbl 0304.49026


49M99 Numerical methods in optimal control
90C99 Mathematical programming
49J99 Existence theories in calculus of variations and optimal control
Full Text: DOI


[1] Habetler, G. J., andPrice, A. L. Existence Theory for Generalized Nonlinear Complementarity Problems, Journal of Optimization Theory and Applications, Vol. 7, No. 4, 1971. · Zbl 0205.22303
[2] Karamardian, S. Generalized Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 8, No. 3, 1971. · Zbl 0218.90052
[3] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill Book Company, New York, New York, 1969.
[4] Moré, J. J. Classes of Functions and Feasibility Conditions in Nonlinear Complementarity Problems, Cornell University, Ithaca, New York, Department of Computer Sciences, TR No. 73-174, 1973.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.